# SDR YYFA20130317002

- Difficulty date: March 17, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,906 hours, 41,415 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PA SQUEALS AFTER RELOCATING FROM OVERHEAD SPEAKER.
